Makale
Tam Makale
Uluslararası
2024
An Econometric Research on the Economic Effects of Tax Amnesties
INTERNATIONAL JOURNAL OF ECONOMICS AND FINANCIAL ISSUES
Cilt 14 · Sayı 4 · ss. 206–213 · 01.01.2024
Atıf için künye
Kanca, O. C., & Bayrak, M. (2024). An Econometric Research on the Economic Effects of Tax Amnesties. INTERNATIONAL JOURNAL OF ECONOMICS AND FINANCIAL ISSUES, 14(4), 206–213. https://doi.org/10.32479/ijefi.16313
BibTeX
@article{kanca2024-104908,
author = {Kanca, Osman Cenk and Bayrak, Metin},
title = {An Econometric Research on the Economic Effects of Tax Amnesties},
journal = {INTERNATIONAL JOURNAL OF ECONOMICS AND FINANCIAL ISSUES},
year = {2024},
volume = {14},
number = {4},
pages = {206--213},
issn = {2146-4138},
doi = {10.32479/ijefi.16313},
url = {https://akademik.atauni.edu.tr/yayinlar/104908-an-econometric-research-on-the-economic-effects-of-tax-amnesties}
}